Communications in Mathematical Physics

Invariants of $3$-manifolds and projective representations of mapping class groups via quantum groups at roots of unity

Volodymyr V. Lyubashenko

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 172, Number 3 (1995), 467-516.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274312

Mathematical Reviews number (MathSciNet)
MR1354257

Zentralblatt MATH identifier
0844.57016

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]

Citation

Lyubashenko, Volodymyr V. Invariants of $3$-manifolds and projective representations of mapping class groups via quantum groups at roots of unity. Comm. Math. Phys. 172 (1995), no. 3, 467--516. https://projecteuclid.org/euclid.cmp/1104274312


Export citation